Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on Poincaré 2-complexes


Author: Joel M. Cohen
Journal: Bull. Amer. Math. Soc. 78 (1972), 763-765
MSC (1970): Primary 57B10, 18H10; Secondary 55A05, 55A20
DOI: https://doi.org/10.1090/S0002-9904-1972-13023-4
MathSciNet review: 0300287
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. T. C. Wall, Poincaré complexes. I, Ann. of Math. (2) 86 (1967), 213-245. MR 36 #880. MR 217791
  • 2. J. M. Cohen, Poincaré 2-complexes. I, Topology (to appear). MR 312508

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57B10, 18H10, 55A05, 55A20

Retrieve articles in all journals with MSC (1970): 57B10, 18H10, 55A05, 55A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13023-4

American Mathematical Society